# SDR CA090107016

- Difficulty date: October 22, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CREW REPORTED SMOKE IN FLIGHT DECK AFTER LANDING.  SMOKE DISSIPATED AFTER PACKS SELECTED OFF, APU 3800488-3 P-601 19506/20144 (APU TIMES).
